# SDR AALA20170105026

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 728 hours, 109 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31644
- Condition: Blown
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAXI, NR 3 TIRE BLOWN, CONFIRMED ON WALKAROUND. REMOVED AND REPLACED NR 3 TIRE ASSEMBLY IAW AMM 32-45-01. OPERATIONAL CHECK GOOD.
